Coricidin HBP Tablet Over-The-Counter Cough, Cold & Flu Medicine

Coricidin HBP Tablet Cough Cold Flu OTC

Those with high blood pressure have found a helping hand for relief in the Coricidin HBP Cough drug family, all available over the counter (OTC). Formulated specifically for those diagnosed with high blood pressure, Coricidin HBP relieves common symptoms, including cough, headaches, and body aches and pains. Youll find a variety of drug strengths with safety-coated tablets and gel caps along with daytime and nighttime medicine comparable to others on the market.

What are the different varieties?

Coricidin HBP Cough comes in general cold formula (antihistamine, dextromethorphan) as well as five other varieties:

  • Cold and Flu (acetaminophen, antihistamine)
  • Chest Congestion and Cough (dextromethorphan)
  • Nighttime Multi-Symptom Cold (dextromethorphan)
  • Day and Night Multi-Symptom Cold (liquid) (dextromethorphan)
  • Maximum Strength Flu (acetaminophen, dextromethorphan)
What symptoms can these medicines help relieve?

Coricidin HBP Cough and Cold relieves cough, runny nose, and sneezing. Here are some symptoms the other varieties treat:

  • Cold and Flu: Fever, body aches and pains, and sore throat
  • Chest Congestion and Cough: Congestion and cough
  • Nighttime Multi-Symptom Cold: Runny nose, sneezing, cough, body aches, and sore throat
  • Day and Night Multi-Symptom Cold: Congestion and cough (day), runny nose, sneezing, cough, body aches, fever, and sore throat (night)
  • Maximum Strength: Fever, body aches and pains, and sore throat
What are the active ingredients:

Active ingredients for Coricidin HBP Cough and Cold as a cough suppressant are dextromethorphan and dhlorpheniramine. Other active ingredients include the following:

  • Cold and Flu: Acetaminophen, chlorpheniramine
  • Chest Congestion and cough: Dextromethorphan, guaifenesin
  • Nighttime Multi-Symptom Cold: Dextromethorphan, acetaminophen, doxylamine
  • Day and Night Multi-Symptom Cold: Guaifenesin, dextromethorphan (day), acetaminophen, chlorpheniramine, dextromethorphan (night)
  • Maximum Strength Flu: Acetaminophen, chlorpheniramine, dextromethorphan
Can you take it with other medicines?

Always read the label to determine if these ingredients (such as the prevalent dextromethorphan) will interact with other drugs youre currently taking. If reading the label isnt clear enough for you, be sure to consult with a pharmacist or your doctor to see if the drugs will have an adverse reaction when mixed.Also, it’s important not to take other medicines with antihistamine while taking these products. Again, if you’re unsure if a current medicine contains antihistamine then ask a pharmacist.

What are the recommended doses?

These also vary by variety of Coricidin HBP. Doses are typically two tablets or gel caps every 4 or 6 hours, depending on the strength of the medicine. Its important to adhere to the directions and to consult a physician if you experience symptoms for more than seven days or if symptoms worsen over time while taking the drugs.

Content provided for informational purposes only. eBay is not affiliated with or endorsed by Coricidin HBP.